# SDR DALA2024052305473

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 52,818 hours, 25,178 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002981
- Part serial: P2942
- Condition: Leaking
- Location: Zone 100
- Part time: 56,480 hours, 19,173 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 -FUMES/DE- DUE TO F/A REPORT OF BURNING SMELL IN CABIN. CORRECTIVE ACTION: T/S R/R APU, REPLACED RE-HEATERS, CONDENSERS, PRIMARY AND SECONDARY HEAT EXCHANGERS, WATER EXTRACTORS, PERFORMED DUCT BURNOUT AND REPLACED RECIRC FILTERS. ALL NO GO ODI STEPS ACCOMPLISHED.
